Alert archive / Texas / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Brownsville, TX

February 24, 2009

NWS Brownsville, TX issued this small craft advisory at Feb 24, 2009, 10:39 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2009, 10:39 PM CST (04:39 UTC)
Expired
Feb 25, 2009, 3:50 PM CST
In force
17 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WHUS74 KBRO 250439
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1039 PM CST TUE FEB 24 2009

...WINDS NEAR 20 KNOTS TO CONTINUE OFFSHORE TONIGHT...

.HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL
TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT TONIGHT. THE
GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS.

GMZ170-175-251500-
/O.NEW.KBRO.SC.Y.0021.090225T0439Z-090225T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1039 PM CST TUE FEB 24 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. 

WINDS NEAR 20 KNOTS WILL CONTINUE OVER THE ADVISORY AREA TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
962 
WHUS74 KBRO 250840
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY CONDITIONS TODAY...

.HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL
TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE GRADIENT
IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS.

GMZ130-132-135-251500-
/O.NEW.KBRO.SI.Y.0009.090225T1500Z-090226T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING. 

STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-251500-
/O.EXB.KBRO.SC.Y.0021.090225T1500Z-090226T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CST THIS EVENING. 

STRONG SOUTH WINDS WILL DEVELOP OVER THE NEAR SHORE AREAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ170-175-251500-
/O.EXT.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
747 
WHUS74 KBRO 251620 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY CONDITIONS TODAY...

.HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL
TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE GRADIENT
IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS.

GMZ130-132-135-251500-
/O.NEW.KBRO.SI.Y.0009.090225T1500Z-090226T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM CST THIS EVENING.

STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-251500-
/O.EXB.KBRO.SC.Y.0021.090225T1500Z-090226T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CST THIS EVENING.

STRONG SOUTH WINDS WILL DEVELOP OVER THE NEAR SHORE AREAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ170-175-251500-
/O.EXT.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
240 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING.

STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
052 
WHUS74 KBRO 251623
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1023 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY CONDITIONS TODAY...

.HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER
CENTRAL TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE
GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS.

GMZ130-132-135-260030-
/O.CON.KBRO.SI.Y.0009.000000T0000Z-090226T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1023 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM CST
THIS EVENING. 

STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-260030-
/O.CON.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1023 AM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


$$
512 
WHUS74 KBRO 252150
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
350 PM CST WED FEB 25 2009


GMZ150-155-170-175-260600-
/O.CAN.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/
/O.EXB.KBRO.SI.Y.0009.000000T0000Z-090227T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
350 PM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS NOW IN EFFECT UNTIL 9 PM CST
THURSDAY FOR THE GULF OF MEXICO WATERS FROM SHORE TO 60NM.

STRONG SOUTH WINDS WILL CONTINUE TO REACH 20 TO 25 KNOTS ACROSS
THE GULF WATERS DURING THE NEXT 24 HOURS. THIS WILL KICK SEAS UP
TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ130-132-135-260600-
/O.EXT.KBRO.SI.Y.0009.000000T0000Z-090227T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
350 PM CST WED FEB 25 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CST
THURSDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM
CST THURSDAY FOR THE LAGUNA MADRE. 

STRONG SOUTH WINDS WILL CONTINUE TO REACH 20 TO 25 KNOTS ACROSS
THE GULF WATERS DURING THE NEXT 24 HOURS. THIS WILL CREATE
CONTINUOUS CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 8:33 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 24, 8:33 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
833 PM CST TUE FEB 24 2009

.DISCUSSION...MSAS SURFACE ANALYSIS INDICATED THE PRESSURE
GRADIENT HAS INCREASED ACROSS SOUTH TEXAS SINCE YESTERDAY EVENING.
KBRO 88D DOPPLER RADAR VAD WINDS INDICATED A LOW LEVEL JET
DEVELOPING ACROSS THE LOWER TX COAST THIS EVENING. THE LATEST NAM
MODEL RUN PROGS A STRONG LOW LEVEL JET DEVELOPING TONIGHT. THIS
SHOULD RESULT IN STRONG WINDS ACROSS THE CWA WEDNESDAY AS DIURNAL
HEATING ALLOWS THE WINDS ALOFT TO MIX DOWN TO THE SURFACE.
QUESTION IS HOW MUCH FOG WILL DEVELOP TONIGHT WITH THE CLEAR
SKIES AND RELATIVELY LIGHT WINDS AT THE SURFACE. THERE SHOULD BE
ENOUGH MIXING ALOFT TO KEEP WIDESPREAD FOG FROM DEVELOPING.
CURRENT FORECAST GRIDS LOOK GOOD SO NO CHANGES EXPECTED FOR NOW.
&&

.AVIATION...EXPECT VFR CONDITIONS TO PREVAIL THROUGHOUT THE  REGION
OVER THE NEXT 24H.
&&

.MARINE...THE MAIN MARINE CONCERN OVER THE NEXT SEVERAL DAYS WILL BE
INCREASING SOUTHERLY FLOW FROM THE STEADY PROGRESSION OF SURFACE
LOWS EXPECTED OVER THE CENTRAL U.S. THESE WINDS WILL FINALLY BE
INTERRUPTED TOWARDS THE WEEKEND AS A SERIES OF COLD FRONTS PUSH
TOWARDS THE WESTERN GULF COAST. AFTER THE FROPA ON SUNDAY...A BRIEF
ROUND OF N-NE WINDS WILL AFFECT THE AREA WITH A MORE EAST TO
SOUTHEAST FLOW RETURNING NEXT MONDAY AND TUESDAY. SCA/SCEC WILL BE
POSSIBLE FOR BOTH THE BAY AND GULF WATERS OVER THE NEXT SEVERAL DAYS
WITH THE PEAK WINDS LIKELY ACROSS THE BAY DURING THE DAY AND AT
NIGHT ACROSS THE GULF. WILL CONTINUE THE SCA FOR THE BAY WATERS
THROUGH 7 PM THIS EVENING.
&&

.PREV DISCUSSION... /ISSUED 159 PM CST TUE FEB 24 2009/
SOUTH WINDS BEGINNING TO PICK UP AS LOW PRESSURE DRIFTS ACROSS
THE TEXAS PANHANDLE. WINDS WILL DECREASE OVERNIGHT...BUT FOG
FORMATION IS EXPECTED TO REMAIN LIGHT AS MOIST SFC PARCEL FAIRLY
THICK. WINDY CONDITIONS WILL CONTINUE THROUGH FRIDAY...WITH RED
FLAG CONDITIONS EXPECTED AGAIN TOMORROW WITH SUSTAINED WINDS OF 25
MPH AT 20FT. LONGER TERM FORECAST IS LOW CONFIDENCE AS MODELS
CONTINUE TO FLIP BETWEEN THE FRONT STALLING TO THE NORTH AND THE
FRONT RACING THROUGH DEEP SOUTH TEXAS SATURDAY NIGHT. CURRENT
THOUGHT IS THAT UPPER LEVEL FLOW WILL BE FROM THE
NORTHWEST...GIVING THE SHALLOW COLD POOL A GOOD PUSH TO THE SOUTH.
WILL STICK NEAR THE RECENT GFS MOS GUIDANCE OF COLDER SOLUTION FOR
SUNDAY AND SUNDAY NIGHT...WITH MODERATING FORECAST INTO EARLY NEXT
WEEK.

AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGHOUT THE AFTERNOON AND
EVENING AS THE 12Z KCRP SOUNDING SHOWS A FAIRLY DRY ATMS IN PLACE
OVER THE REGION.

MARINE...
THE MAIN MARINE CONCERN OVER THE NEXT SEVERAL DAYS WILL BE THE
TIGHTENING PG OVER THE REGION FROM THE STEADY PROGRESSION OF
SURFACE LOWS EXPECTED OVER THE CENTRAL U.S. THIS SOUTHERLY PG WILL
FINALLY BE INTERRUPTED TOWARDS THE WEEKEND AS A SERIES OF COLD
FRONTS PUSH TOWARDS THE WESTERN GULF COAST. AFTER THE FROPA ON
SUN...A BRIEF ROUND OF N-NE WINDS WILL AFFECT THE AREA WITH A MORE
EAST TO SOUTHEAST FLOW RETURNING NEXT MON AND TUES. SCA/SCEC WILL
BE POSSIBLE FOR BOTH THE BAY AND GULF WATERS OVER THE NEXT SEVERAL
DAYS WITH THE PEAK WINDS LIKELY ACROSS THE BAY DURING THE DAY AND
AT NIGHT ACROSS THE GULF. WILL CONTINUE THE SCA FOR THE BAY WATERS
THROUGH 7 PM THIS EVENING.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  67  81  66  83 /  10  10  10  10
BROWNSVILLE          63  83  65  84 /  10  10  10  10
HARLINGEN            62  86  67  88 /   0   0   0   0
MCALLEN              61  88  66  88 /   0   0   0   0
RIO GRANDE CITY      59  92  65  93 /   0   0   0   0
SOUTH PADRE ISLAND   64  77  66  79 /  10  10  10  10
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR TXZ250-251-253>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

61/58
Hazardous weather outlook, Feb 24, 11:45 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1145 AM CST TUE FEB 24 2009

GMZ130-132-135-150-155-170-175-TXZ248>257-251200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1145 AM CST TUE FEB 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...REST OF TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA
MADRE TODAY. A RED FLAG WARNING FOR DANGEROUS WILDFIRE WILL BE IN
EFFECT TODAY FOR INLAND CAMERON...INLAND WILLACY...KENEDY...
BROOKS...AND HIDALGO COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A RED FLAG WARNING FOR DANGEROUS WILDFIRE ACTIVITY MAY BE NEEDED
WEDNESDAY AND THURSDAY...AND A WIND ADVISORY MAY BE NEEDED
THURSDAY...FOR ALL OR PORTIONS OF DEEP SOUTH TEXAS DUE TO STRONG
WINDS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE LAGUNA MADRE
WEDNESDAY AND THURSDAY AND FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND THURSDAY THROUGH THURSDAY NIGHT...DUE TO STRONG WINDS
AND ROUGH SEAS. A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE
BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA WILL BE POSSIBLE
THURSDAY AND THURSDAY NIGHT DUE TO ROUGH SEAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED.

TOMASELLI/SPEECE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:40 AM CSTSmall Craft Advisory for WindsBRO42 hr
Feb 25, 3:16 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Kenedy, Willacy16 hr
Feb 25, 3:16 AM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Kenedy, Willacy16 hr

Nearby

Small Craft Advisories in Texas, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.